# SDR SWI202402200126

- Difficulty date: December 8, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SILL CORROSION FS280.0 - FS319.7   (C-CHECK RO 2/19/2024)   INSTALLED REPLACEMENT SILL REF DRW. SH670-32170 REV. N, REF CRJ700 SRM 51-42-06-001-001-A01, REF CRJ700 SRM 51-42-13-001-001-A01, AND REF CRJ700 SRM 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. OPERATIONAL AND LEAK TESTS GOOD
